Zyrtec Kids Antihistamine Allergy & Hayfever Oral Liquid Grape 60mL

In stock
$15.00
General Information Zyrtec Grape Liquids cetirizine antihistamine for Kids 1+. For fast acting 12-hour relief from hayfever & allergy symptoms including sneezing, itchy & runny nose, red, itchy & watery eyes, hives & itchy skin rash and post-nasal drip. Zyrtec Grape Liquids cetirizine antihistamine for Kids 1+ provides fast acting 12-hour relief from hayfever and allergy symptoms including sneezing, itchy & runny nose, red, itchy & watery eyes, hives & itchy skin rash and post-nasal drip. Fast allergy relief made for kids Great grape flavour Measuring cup included Free from sugar and gluten Size: 60mL Shelf Life in Days: 1065 days KEY FEATURES • Fast allergy relief made for kids 1+ • Great grape flavour • Measuring cup included • Free from sugar and gluten
general information zyrtec kids allergy & hayfever antihistamine oral liquid grape flavour provides fast acting 12 hour relief from the symptoms of...
More Information
Directions Directions If you know your child's weight, choose the dose for that weight rather than according to the child's age. Age (years): 1-3 Weight (kg): up to 14 How much: 2mL How often: Twice a day as necessary. Maximum of 2 doses in 24 hours. Age (years): 3-
Additional Info GimmeNow Online Store
Ingredients Ingredients Cetirizine hydrochloride 5mg/5mL Contains: Benzoates, sucralose, sorbates and sorbitol. Products containing sorbitol may have a laxative effect or cause diarrhoea. Does not contain gluten, lactose, sugar, colour/dye, and no added parabens.
Warnings Warnings Do not use In children under 1 year of age If hypersensitive to any of the ingredients Ask your doctor before use if you In children with liver or kidney disease Caution If symptoms persist, worsen or new symptoms appear, including blisters with
Brand Zyrtec
Common Uses Common Uses Relives hayfever and allergy symptoms: • Sneezing • Runny nose • Itchy nose • Red/itchy/watery eyes • Hives and itchy skin rash • Post-nasal drip
Short Description General Information Zyrtec Grape Liquids cetirizine antihistamine for Kids 1+. For fast acting 12-hour relief from hayfever & allergy symptoms including sneezing, itchy & runny nose, red, itchy & watery eyes, hives & itchy skin rash and post-nasal drip. Zyrtec Grape Liquids cetirizine antihistamine for Kids 1+ provides fast acting 12-hour relief from hayfever and allergy symptoms including sneezing, itchy & runny nose, red, itchy & watery eyes, hives & itchy skin rash and post-nasal drip. Fast allergy relief made for kids Great grape flavour Measuring cup included Free from sugar and gluten Size: 60mL Shelf Life in Days: 1065 days KEY FEATURES • Fast allergy relief made for kids 1+ • Great grape flavour • Measuring cup included • Free from sugar and gluten
Write Your Own Review
You're reviewing:Zyrtec Kids Antihistamine Allergy & Hayfever Oral Liquid Grape 60mL
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Zyrtec Kids Antihistamine Allergy & Hayfever Oral Liquid Grape 60mL

$15.00